
Sinarest Inhalation Capsules 10's
KSh 500.00

Atacand Plus Tablets 28's
KSh 2,800.00
Solvin Plus 8/60mg Tablets 100’s
KSh 2,000.00
0
People watching this product now!
Categories: Cough, colds and flu, Medical conditions
Description
- Description
- Solvin Plus Tablets contains bromhexine hydrochloride 8mg and Pseudoephedrine hydrochloride 60mg.Solvin Plus is indicated in those respiratory conditions where tenacious mucous plugs and congestion complicate the problem e.g:Asthma,Pharyngitis,Bronchitis,Tonsillitis,Bronchiolitis,Sinusitis,
Common Cold,Whooping Cough and Laryngitis.It works by relieving nasal congestion and reducing the viscosity of sputum. - How to use
- Adult dose : 1 tablet three or four times daily or as recommended by the physician.
- Precautions
- Solvin Plus is contraindicated if one has Hypersensitivity to Solvin plus or any of its content, In coronary disease and first trimester of pregnancy.
Reviews (0)
Rated 0 out of 5
0 reviews
Rated 5 out of 5
0
Rated 4 out of 5
0
Rated 3 out of 5
0
Rated 2 out of 5
0
Rated 1 out of 5
0
Be the first to review “Solvin Plus 8/60mg Tablets 100’s” Cancel reply
Shipping & Delivery
We ship to all locations within Nairobi in 1 hour.
Reviews
Clear filtersThere are no reviews yet.